Post-buckling of a cantilever column: a more accurate linear analysis of a classical nonlinear problem

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/9924
Información del item - Informació de l'item - Item information
Título: Post-buckling of a cantilever column: a more accurate linear analysis of a classical nonlinear problem
Autor/es: Beléndez, Augusto | Hernández Prados, Antonio | Gallego, Sergi | Ortuño, Manuel | Neipp, Cristian | Beléndez, Tarsicio
Grupo/s de investigación o GITE: Holografía y Procesado Óptico | GITE - Física, Óptica y Telecomunicaciones
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Física, Ingeniería de Sistemas y Teoría de la Señal
Palabras clave: Cantilever column | Post-buckling | Approximate solutions | Euler load
Área/s de conocimiento: Física Aplicada | Mecánica de Medios Continuos y Teoría de Estructuras
Fecha de creación: 2007
Fecha de publicación: oct-2007
Editor: Manchester University Press
Cita bibliográfica: BELÉNDEZ VÁZQUEZ, Augusto, et al. "Post-buckling of a cantilever column: a more accurate linear analysis of a classical nonlinear problem". International Journal of Mechanical Engineering Education. Vol. 35, Issue 4 (Oct. 2007). ISSN 0306-4190, pp. 293-304
Resumen: A more accurate analytical approximate expression for the slope at any point of the elastic curve of a slender cantilever column is obtained by using a heuristic but pedagogical derivation. This derivation is based on the linearization of the nonlinear differential equation that governs the post-buckling of the cantilever column. The expression proposed depends on two unknown parameters, which are obtained by comparing, term by term, the power series expansions of the approximate and exact expressions for the total length of the column. The results obtained with this new approximate expression are compared with the exact ones and with two approximations previously published in the literature. The numerical results show that the two previous approximations are not nearly as accurate as the new expression presented in this paper.
Patrocinador/es: This work was supported by grant ACOMP07/020 from the ‘Generalitat Valenciana’ of Spain.
URI: http://hdl.handle.net/10045/9924
ISSN: 0306-4190
Idioma: eng
Tipo: info:eu-repo/semantics/article
Revisión científica: si
Aparece en las colecciones:INV - GHPO - Artículos de Revistas
GITE - FOT - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
ThumbnailIJMEE_v35_n4_p293_2007.pdfVersión final (acceso restringido)105,6 kBAdobe PDFAbrir    Solicitar una copia
ThumbnailIJMEE_v35_n4_p293_2007pre.pdfVersión revisada (acceso libre)1,32 MBAdobe PDFAbrir Vista previa


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.